# SDR AALA202301065350

- Difficulty date: January 3, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N420AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9584
- Aircraft time: 8,080 hours, 2,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED FLOOR PROXIMITY EMERGENCY WHITE LIGHT INOPERATIVE AT SEAT 37C. MAINTENANCE REPLACED BROKEN CONNECTOR AT SEAT 37C PER ESPM 20-40-00, WDM 33-51-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
